# SDR DALA2024012301053

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,839 hours, 30,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 2R DOOR KNUCKLE KNOCKER DOES NOT DEPLOY WHEN ARMED. CORRECTIVE ACTION: REPOSITIONED DOOR LINER KNOCKER OPS CHK GOOD. (4586082)
